MAUDE Adverse Event Report: Olympus Vietnam Co. Ltd. Single Use Preloaded Sphincterotome V

Olympus Vietnam Co. Ltd. Single Use Preloaded Sphincterotome V
Model Number KD-V611M-07302S
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the the cutting wire of the sphincterotome reportedly split and subsequently broke during the application of electrical current and its axis to rotated to the left and creating a potential risk of perforation.The issue occurred during a therapeutic endoscopic retrograde cholangiopancreatography procedure.Additional information received there was no perforation.The patient is doing very well and has already been discharged home.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was not returned to olympus for investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.The most probable cause of the complaint is, cause not established.Which indicates that the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
Single Use Preloaded Sphincterotome V
Common Device Name
SINGLE USE PRELOADED SPHINCTEROTOME
Manufacturer (Section D)
Olympus Vietnam Co. Ltd.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
Olympus Vietnam Co. Ltd.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50847297
Report Number3008040402-2026-00319
Device Sequence Number18626006
Product Code KNS
UDI-Device Identifier04953170403149
UDI-Public04953170403149
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKD-V611M-07302S
Device Lot Number66V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown